International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064

Downloads: 121

Research Paper | Mathematics | India | Volume 3 Issue 7, July 2014

Bounds of Eigenvalues of Two-Parameter Problems

Songita Boruah, Arun Kumar Baruah

Abstract: In this paper first we decouple the matrix form of two- parameter eigenvalue problems using Kronecker product. Then apply Gerschgorin theorem on the pair of matrix equations, rough bounds of eigenvalues are obtained and is exemplified by giving example

Keywords: Multiparameter, Eigenvalue, Eigenvector, Kronecker product

Edition: Volume 3 Issue 7, July 2014,

Pages: 202 - 205

How to Cite this Article?

Songita Boruah, Arun Kumar Baruah, "Bounds of Eigenvalues of Two-Parameter Problems", International Journal of Science and Research (IJSR),, Volume 3 Issue 7, July 2014, 202 - 205

How to Share this Article?

Enter Your Email Address

Similar Articles with Keyword 'Eigenvalue'

Downloads: 117

Research Paper, Mathematics, Vietnam, Volume 5 Issue 3, March 2016

Pages: 1221 - 1225

IAD Method Applied to Reactor Physics Problems

Phan Huy Thien

Share this Article

Downloads: 134

Research Paper, Mathematics, Kenya, Volume 8 Issue 1, January 2019

Pages: 1347 - 1351

Stability and Consistency Analysis for Implicit Scheme for MHD Stokes Free Convective Fluid flow Model Equations Past an Infinite Vertical Porous Plate in a Variable Transverse Magnetic Field

Mayaka Augustine Ayanga, Mathew Kinyanjui, Jeconiah Abonyo Okelo, Johana K. Sigey

Share this Article